# SDR 2002FA0001012

- Difficulty date: August 1, 2002
- Submitted: August 29, 2002
- Operation: General aviation
- Aircraft: N944S
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636306
- Engine: Lyc TIO540AE2A
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Part number: 48E21297EPAJAY
- Part serial: DCN7870
- Condition: Damaged
- Location: Manifold Press
- Component part number: RSA10ED2549041B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROLLER HAD AXIAL PLAY ON SHAFT FOR CONTROL ARM.  ENGINE WAS BACKING.
